On goursat-darboux boundary-value problem for systems of non-linear differential equations of hyperbolic type

V. V. Marynets, K. V. Marynets

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We construct the modification of the two-sided method with improved characteristics of convergence for approximate integration of boundary-value problem for systems of secondorder non-linear differential equations of the hyperbolic type on the plane when the bound of the domain of the independent variables consists of the pair of characteristics.

Original languageEnglish
Pages (from-to)1009-1020
Number of pages12
JournalMiskolc Mathematical Notes
Volume14
Issue number3
Publication statusPublished - 1 Dec 2013
Externally publishedYes

Keywords

  • Approximations
  • Goursat-Darboux boundary-value problem
  • Partial differential equations
  • Two-sided method

Fingerprint Dive into the research topics of 'On goursat-darboux boundary-value problem for systems of non-linear differential equations of hyperbolic type'. Together they form a unique fingerprint.

Cite this